MathSciNet Relay Station
MathSciNet bibliographic data
MR205991 (34 #5816) 14.40 (10.13)
Demʹjanenko, V. A. Rational points of a class of algebraic curves. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 30 1966 1373–1396.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement